# SDR HSYA20100721101

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 25,498 hours, 31,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 2024T351190
- Condition: Corroded
- Location: Bs 238
- Part time: 25,498 hours, 31,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HOUR STRUCTURAL INSP THE FOLLOWING ITEMS WERE FOUND. RT FWD TENSION STRAP AT STA 238.17 HAS CORROSION DAMAGE. REMOVED CORROSION,TREATED AREA AND INSTALLED DOUBLER FABRICATED FROM 2024 T351 .190- SIZE (26" X 4"). REPAIRED IAW ENGINEERING REPORT NR 8434-2 REV IR.  LT AFT TENSION STRAP AT STA 264.77 HAS CORROSION DAMAGE. REMOVED CORROSION, TREATED AREA AND INSTALLED DOUBLER FABRICATED FROM 2024 T351 .190-SIZE (29" X 5"). REPAIRED IAW ENGINEERING REPORT NR 8434-2 REV. IR.
